The Michigan Mathematical Journal

Small fractional parts of the sequence $\alpha n^k$.

R. C. Baker

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 28, Issue 2 (1981), 223-228.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002511

Digital Object Identifier
doi:10.1307/mmj/1029002511

Mathematical Reviews number (MathSciNet)
MR616271

Zentralblatt MATH identifier
0438.10027

Subjects
Primary: 10H20
Secondary: 10F40

Citation

Baker, R. C. Small fractional parts of the sequence $\alpha n^k$. Michigan Math. J. 28 (1981), no. 2, 223--228. doi:10.1307/mmj/1029002511. https://projecteuclid.org/euclid.mmj/1029002511


Export citation